# SDR ABXA20121127307

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 54,908 hours, 39,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Unsecure
- Location: Cabin
- Component: Inertial Reel
- Component part number: 379103C29
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF TWO CABIN INERTIAL ESCAPE HANDLES FELL ONTO THE FLOOR FROM THE OVERHEAD HOUSING.  REMOVED AND REPLACED NR 4 AND 6 DESCENT DEVICES PER B767 AMM 25-61-03, ACFT WAS GROUNDED.
